# SDR AU010296

- Difficulty date: March 18, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Agusta A 109A
- Engine: Allsn 250C20R
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 1090729245
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE TORQUE TRANSMITTER FAULTY.
